# SDR USAA2013112600008

- Difficulty date: November 6, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 44,018 hours, 16,089 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367204400000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK DELAMINATION ON FLOOR PANEL 151QF BETWEEN FR 58 TO FR 59 & BETWEEN Y765 TO Y970.8.  REPLACED FLOOR PANEL 151QF IAW A320 SRM 53-02-00, PAR 8H, FIGURE 209 & IRM 9701, REVISION G.
